MathSciNet Relay Station
MathSciNet bibliographic data
MR2550170 13D02 (13A30)
Rossi, Maria Evelina; Sharifan, Leila Consecutive cancellations in Betti numbers of local rings. Proc. Amer. Math. Soc. 138 (2010), no. 1, 61–73.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement